MAUDE Adverse Event Report: COVIDIEN 1410Z MEDITRACE 2/P 20/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

COVIDIEN 1410Z MEDITRACE 2/P 20/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 31469219
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the physicians performed a cardioversion on a patient and when the defibrillator pads were initially put on the patient, the machine read "check pads".The pad's wire was manipulated and the rhythm stabilized, but there was static on the screen and then it stabilized.When the pads synced, the machine seemed functional.The patient received the intended shock (was cardioverted) at 200 joules but immediately after there was a loud snapping sound and a burning odor.

Brand Name
1410Z MEDITRACE 2/P 20/CA
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
COVIDIEN
215 hebert st
gananoque K7G 2 Y7
CA  K7G 2Y7
MDR Report Key9597678
Report Number9681860-2020-00509
Device Sequence Number2525726
Product Code MKJ
UDI-Device Identifier20884527010315
UDI-Public20884527010315
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number31469219
Device Catalogue Number31469219
Device Lot Number901829X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2020
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1